Algebraic conditions of existence and stability for the design of controllers for interconnected multivariable linear systems.
ISSN: 0210-7821
Année de publication: 1986
Volumen: 10
Número: 1
Pages: 73-98
Type: Article
D'autres publications dans: Stochastica: revista de matemática pura y aplicada
Résumé
This paper presents an algebraic design theory for interconnected systems. Usual multivariable linear systems are described in a unified way. Both square and nonsquare plants and controllers are included in the study and an easy characterization of the achievable I/O (input-to-output) and D/O (disturbance-to-output) maps is presented through the use of appropriate controllers. Sufficient conditions of stability are given.